# SDR AALA202507097252

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 31,044 hours, 3,701 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7110605H02S01
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO REPORTED SMOKE ODOR IN FLIGHT. MAINTENANCE REPLACE LEFT LOWER AIR CIRCULATION FAN IAW AMM 21-25-17.
